# SDR MASA200600907

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,687 hours, 15,413 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6416 EUG - SPOILERS FAULT STATUS MESSAGE ON LANDING.  MAINTENANCE RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
